Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 08-11-2012, 04:52 PM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default Finpecia Help

Since early July I was taking a generic called Procepia but I stopped taking it because the place where I got it from had really bad reviews so I went on to do some research and found at Dr in the UK who would prescribe me Finax.

Since I started on the Procepia I noticed within a week that I was getting less random erections and without sound disgusting, the semen quality and quantity went down.

I don't want to have a knee jerk reaction with this but should I stop it or will my body eventually get used to it? shall I cut the dose down?

Any advice would be appreciated.

Last edited by Ireland89; 08-11-2012 at 05:25 PM.
Reply With Quote
  #2   Top  
Old 08-11-2012, 05:04 PM
hairshopeing's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Jul 2012
Posts: 644
Last Online: 10-05-2014 10:38 AM
Default

Hi,noticed some semen reduction and also pain once with ejaculation,but seemed fine after the first dew weeks! And some aching testicles but nothing to extreme!
Reply With Quote
  #3   Top  
Old 08-11-2012, 05:18 PM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Quote:
Originally Posted by hairshopeing View Post
Hi,noticed some semen reduction and also pain once with ejaculation,but seemed fine after the first dew weeks! And some aching testicles but nothing to extreme!
I am not sure if I am going to keep on taking it, I will stick with Minox for now but I am not sure about the side affects for fin.

In a way it's a vicious circle for certain man, your either going to loose your hair or loose your sex drive.
Reply With Quote
  #4   Top  
Old 08-12-2012, 12:47 AM
hairshopeing's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Jul 2012
Posts: 644
Last Online: 10-05-2014 10:38 AM
Default

I think most people get slight side effects at first,mine went pretty quick but do what u think is rigjt for you!
Reply With Quote
  #5   Top  
Old 08-12-2012, 08:11 AM
RCWest's Avatar
Senior Member
Celestial Follicle Club Member
 
Join Date: Jul 2010
Posts: 2,025
Last Online: 09-05-2013 11:02 AM
Default

As with many medications, side effects will subside the longer you are on it.
__________________
Finasteride 1.25 mg. daily
Avodart 0.5 mg. daily
Spironolactone 50 mg twice daily
5 mg. oral Minoxidil twice daily
Biotin 1000 mcg daily
Multi Vitamin daily

Damn, with all the stuff you put in your hair are you like a negative NW1?
Reply With Quote
  #6   Top  
Old 08-21-2012, 05:52 AM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Quote:
Originally Posted by RCWest View Post
As with many medications, side effects will subside the longer you are on it.
I think I will keep on it then! hopefully it will start to work soon.
Reply With Quote
  #7   Top  
Old 08-21-2012, 11:13 AM
Bobilero's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Apr 2008
Posts: 233
Last Online: 06-24-2013 06:10 AM
Default

I had to come off it after being on it 3 and a half years. Massive crash in libido and all those symptoms you mention.

Not worth the risk. Im off it almost a year now. I can say now although i didnt notice at the time it was dulling my sex drive over the time i was on it.

It has now returned to far in excess of what it was whilst i was on it. The changes happen subtley and gradually people forget how they felt before they started on it.

Good luck whatever you do.
Reply With Quote
  #8   Top  
Old 08-21-2012, 11:51 AM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Quote:
Originally Posted by Bobilero View Post
I had to come off it after being on it 3 and a half years. Massive crash in libido and all those symptoms you mention.

Not worth the risk. Im off it almost a year now. I can say now although i didnt notice at the time it was dulling my sex drive over the time i was on it.

It has now returned to far in excess of what it was whilst i was on it. The changes happen subtley and gradually people forget how they felt before they started on it.

Good luck whatever you do.
Since you are off it, what other treatments have you been using?
Reply With Quote
  #9   Top  
Old 08-21-2012, 04:23 PM
Bobilero's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Apr 2008
Posts: 233
Last Online: 06-24-2013 06:10 AM
Default

Minox foam.
Reply With Quote
  #10   Top  
Old 08-22-2012, 08:33 AM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Quote:
Originally Posted by Bobilero View Post
Minox foam.
Is it working for you? I just got some of the foam today instead of the liquid, dried more or less instantly!
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 07:42 AM.